# SDR G60A051

- Difficulty date: October 5, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N601GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47929
- Engine: Ge CF650*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Case
- Part number: 536L411904
- Part serial: 536L412605
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: F, E, A

## Discrepancy

BOTH LEFT AND RIGHT REVERSER HALVES DAMAGED DUE TO ENGINE FAILURE, P/N 536L411904, 536L411905.  REMOVED AND REPLACED LEFT AND RIGHT THRUST REVERSER HALVES IAW 78-32-11.  (M)
